# SDR AALA202502070597

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 87,461 hours, 11,360 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910240
- Condition: Uncontrollable
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON THE STATUS PAGE FAULT MESSAGE FOPR BLEED PRSOV, AFT CABIN TEMPS BEING TOO COLD AND UNCONTROLLABLE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LHR. REPLACED RIGHT HAND ENGINE PRSOV - HIGH PRESSURE REGULATING AND SHUTOFF VALVE (AALA202502071825), PER AMM 36-11-09-400-801-001. ALSO REMOVE AND REPLACED RIGHT HAND PRSOV - HIGH PRESSURE REGULATING AND SHUTOFF VALVE CONTROLLER (AALA202502070597), PER AMM 36-11-18 PB 401. INSTALLATION TEST OK. NO LEAKS NOTED.
